MAUDE Adverse Event Report: ZIMMER DENTAL 1.25MM HEX TL,LONG GEMLOC; DENTAL DRIVER

ZIMMER DENTAL 1.25MM HEX TL,LONG GEMLOC; DENTAL DRIVER
Model Number HXLGR1.25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Gender unknown / not provided.Patient weight unknown / not provided.Device expiration date unknown / not provided.
 
Event or Problem Description
The doctor reports that the driver has fractured at the tip during the removal of the healing screw.The affected dental position is unknown.The doctor confirms that the procedure was concluded with another driver.
 
Additional Manufacturer Narrative
It was reported that the driver has fractured at the tip during the removal of the healing screw.One driver (hxlgr1.25 ¿ 1.25 hex tool, long gemloc) was returned for investigation.Visual/physical evaluation of the as returned product identified fractured around the tip.Functional testing could not be performed due to the nature of the device and event.Dhr review for the lot (2022020305) had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.All products were conforming at the time they left zimvie.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot (2022020305) and no similar event or complaint was found.The customer did not submit images for the reported event.Appropriate documentation was reviewed.Therefore, based on the available information, device malfunction did occur, and the reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
The doctor reports that the driver has fractured at the tip during the removal of the healing screw.The affected dental position is unknown.The doctor confirms in the per that the procedure was concluded with another driver.

Brand Name
1.25MM HEX TL,LONG GEMLOC
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16545793
Report Number0002023141-2023-00822
Device Sequence Number14939026
Product Code NDP
UDI-Device Identifier00889024015456
UDI-Public(01)00889024015456(17)991231(10)2022020305
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHXLGR1.25
Device Catalogue NumberHXLGR1.25
Device Lot Number2022020305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer03/07/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic